# SDR USAAD01038

- Difficulty date: February 21, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N824US
- Make and model: Doug DC-9-82
- Aircraft serial: 49143
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - THE FORWARD ENTRY ENTRY LIGHT WAS INOPERATIVE.  REPLACED THE LIGHT ASSEMBLY.  (M)
